# SDR ASOA201100407

- Difficulty date: March 2, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 20,153 hours, 13,833 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Support
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONIC DOOR SUPPORTS FWD SIDE RT AND LT OF STRINGER 27 AT FS 364 CORRODED.  R & R AVIONIC DOOR SUPPORTS AT FS 364 IAW SRM 51-41-20 AND 51-42-20.  MAJOR REPAIR.  OPS CHECKED GOOD IAW AMM 52-42-00-710-801.
